# SDR TWAA0000913

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 936
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK AT STA 936, RBL 6 IN, FWD SIDE FUSELAGE PANEL SUPPORT STRUCTURE HAD 1.5 IN HORIZONTAL CRACK.  REPAIRED PER SRM 53-05, FIG 81 PAGE 267.
